2021 journal article

On the Regularity Order of the Pointwise Uncollided Angular Flux and Asymptotic Convergence of the Discrete Ordinates Approximation of the Scalar Flux

NUCLEAR SCIENCE AND ENGINEERING, 195(6), 598–613.

By: X. Hu n & Y. Azmy n

author keywords: Discrete Ordinates; angular discretization; quadrature error; pointwise uncollided scalar flux error; Simpson's Rule
Source: Web Of Science
Added: February 22, 2021

2020 journal article

Asymptotic convergence of the angular discretization error in the scalar flux computed from the particle transport equation with the method of discrete ordinates

ANNALS OF NUCLEAR ENERGY, 138.

By: X. Hu n & Y. Azmy n

author keywords: Discrete ordinates method; Angular discretization error; Transport equation; Numerical quadrature
Source: Web Of Science
Added: March 2, 2020

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.